Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals

Martin Svensson, Sigmundur Gudmundsson

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalDifferential Geometry and Its Applications
Volume24
Issue number4
Pages (from-to)351-366
ISSN0926-2245
DOIs
Publication statusPublished - 2006

Cite this

@article{786232e933874f47bf3f9728cc8d1ee9,
title = "Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals",
author = "Martin Svensson and Sigmundur Gudmundsson",
year = "2006",
doi = "10.1016/j.difgeo.2005.12.003",
language = "English",
volume = "24",
pages = "351--366",
journal = "Differential Geometry and Its Applications",
issn = "0926-2245",
publisher = "Elsevier",
number = "4",

}

Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals. / Svensson, Martin; Gudmundsson, Sigmundur.

In: Differential Geometry and Its Applications, Vol. 24, No. 4, 2006, p. 351-366.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals

AU - Svensson, Martin

AU - Gudmundsson, Sigmundur

PY - 2006

Y1 - 2006

U2 - 10.1016/j.difgeo.2005.12.003

DO - 10.1016/j.difgeo.2005.12.003

M3 - Journal article

VL - 24

SP - 351

EP - 366

JO - Differential Geometry and Its Applications

JF - Differential Geometry and Its Applications

SN - 0926-2245

IS - 4

ER -